IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v27y1982i1p194-209.html
   My bibliography  Save this article

A primal route to the Turnpike and Liapounov stability

Author

Listed:
  • McKenzie, Lionel W.

Abstract

No abstract is available for this item.

Suggested Citation

  • McKenzie, Lionel W., 1982. "A primal route to the Turnpike and Liapounov stability," Journal of Economic Theory, Elsevier, vol. 27(1), pages 194-209, June.
  • Handle: RePEc:eee:jetheo:v:27:y:1982:i:1:p:194-209
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0022-0531(82)90022-9
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Kreps, David M & Wilson, Robert, 1982. "Sequential Equilibria," Econometrica, Econometric Society, vol. 50(4), pages 863-894, July.
    2. Milgrom, Paul & Roberts, John, 1982. "Limit Pricing and Entry under Incomplete Information: An Equilibrium Analysis," Econometrica, Econometric Society, vol. 50(2), pages 443-459, March.
    3. Kreps, David M. & Milgrom, Paul & Roberts, John & Wilson, Robert, 1982. "Rational cooperation in the finitely repeated prisoners' dilemma," Journal of Economic Theory, Elsevier, vol. 27(2), pages 245-252, August.
    4. Kreps, David M. & Wilson, Robert, 1982. "Reputation and imperfect information," Journal of Economic Theory, Elsevier, vol. 27(2), pages 253-279, August.
    5. Rosenthal, Robert W., 1981. "Games of perfect information, predatory pricing and the chain-store paradox," Journal of Economic Theory, Elsevier, vol. 25(1), pages 92-100, August.
    6. Milgrom, Paul, 1981. "An Axiomatic Characterization of Common Knowledge," Econometrica, Econometric Society, vol. 49(1), pages 219-222, January.
    7. Yamey, B S, 1972. "Predatory Price Cutting: Notes and Comments," Journal of Law and Economics, University of Chicago Press, vol. 15(1), pages 129-142, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Dai, Darong, 2011. "Modeling the minimum time needed to economic maturity," MPRA Paper 40583, University Library of Munich, Germany, revised 08 Aug 2012.
    2. Dai, Darong, 2011. "Wealth Martingale and Neighborhood Turnpike Property in Dynamically Complete Market with Heterogeneous Investors," MPRA Paper 46416, University Library of Munich, Germany.
    3. Sahashi, Yoshinao, 2002. "The convergence of optimal forestry control," Journal of Mathematical Economics, Elsevier, vol. 37(3), pages 179-214, May.
    4. Montrucchio, Luigi & Sorger, Gerhard, 1996. "Topological entropy of policy functions in concave dynamic optimization models," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 181-194.
    5. Kamihigashi, Takashi & Roy, Santanu, 2007. "A nonsmooth, nonconvex model of optimal growth," Journal of Economic Theory, Elsevier, vol. 132(1), pages 435-460, January.
    6. Mitra, Tapan & Nishimura, Kazuo, 2001. "Discounting and Long-Run Behavior: Global Bifurcation Analysis of a Family of Dynamical Systems," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 256-293, January.
    7. Montrucchio, Luigi, 1995. "A turnpike theorem for continuous-time optimal-control models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(3), pages 599-619, April.
    8. Dasgupta, Swapan & Mitra, Tapan, 2010. "On Optimal Forest Management: A Bifurcation Analysis," Working Papers 10-04, Cornell University, Center for Analytic Economics.
    9. Tapan Mitra, 2005. "Characterization of the turnpike property of optimal paths in the aggregative model of intertemporal allocation," International Journal of Economic Theory, The International Society for Economic Theory, vol. 1(4), pages 247-275.
    10. Darong Dai, 2013. "Wealth Martingale and Neighborhood Turnpike Property In Dynamically Complete Market With Heterogeneous Investors," Economic Research Guardian, Weissberg Publishing, vol. 3(2), pages 86-110, December.
    11. Darong Dai, 2012. "Stochastic Versions of Turnpike Theorems in the Sense of Uniform Topology," Annals of Economics and Finance, Society for AEF, vol. 13(2), pages 381-423, November.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:27:y:1982:i:1:p:194-209. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.